Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

plantar fascitis - just had injection and pain is worse

Posted by Thomas on 6/30/05 at 12:38 (177570)

I have been wearing the night splint which helps , an air cast during the day to keep foot immoble - has not gotten better so my doctor gave two injections of steriods - now I can not even put wait on my heel- is this a normal reaction?

Re: plantar fascitis - just had injection and pain is worse

Dr. Zuckerman on 6/30/05 at 15:58 (177587)

It is not typical. Some people with have pain after a local steriod injection. This can last for days up to two weeks. We use ice for that period of time. Call your doctor if you are concerned

Re: plantar fascitis - just had injection and pain is worse

NickP. on 7/06/05 at 15:30 (177935)

Thomas
I discovers a natural supplement called XANGO which is made from the mangosteen fruit. I have Inflamation in my heals (plantar facitiss) and had trouble everyday getting out of bed to walk. I was taking vioxx everyday and even had a couple of cortizone shots and even then, I still had days with pain. I started taking XANGO and within 10 days, I was and still am pain free. I believe in the product so much, I am a distributor. Check out my website http://www.np.natureswellnesssecret.com or email my at (email removed) with any questions. I know first hand what type of pain everyone is dealing with. Wouldn't you want a natural alternative to offset the pain? I do and am taking that approach right now.